advertisement
Question
Posted by: Bul | 2002/12/17

Excessive burping

hi there

i was on a course of antibiotics for about 2months (prescribed by the dermatologist) and since then i've been breaking winds excessively. i stopped the antibiotics about 2months ago and it subsided for about 2weeks but it has re-occured and it's quite annoying. is there anything i can do to control this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Bul, it might be that the antibiotics have upset the make up of your intestinal flora. You can try taking natural yoghurt or something like Inteflora® or Intestiflora®. I wrote an article on flatulence and if you’re interested in a copy you can mail me at netdoc@mweb.co.za. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement